# SDR SWAA2022081140394

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 64,109 hours, 37,847 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Missing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT GIRT BAR STOP RING MISSING / [01] REMOVED AND REPLACED LEFT AFT DIRT BAR STOP RING PER AMM 25-66-01.
